# SDR A6WA200840618

- Difficulty date: November 26, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 12,538 hours, 11,632 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOG 192018/1 ON APPROACH HAD FLAPS FAIL MSG.  WHEN FLAPS SELECTED TO 8 FLAP INOPERATIVE CAUTION MSG DISPLAYED.  COMPLIED WITH FIM 27-50-00.  FAULTS FOUND LEAD TO INTERNAL FECU/BPSU MISS RIG.  R&R FECU IAW AMM 27-51-05.  OPS CHECK GOOD.  RIG CHECK GOOD AT THIS TIME REF AMM 27-51-10.
